# SDR UPS98527086

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 2670296M1
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, GEAR DISAGREE DISPLAYED WITH GEAR HANDLE UP.  ALSO, EICAS GEAR DOOR DISPLAYED.  DOORS AND GEAR AMBER LIGHTS ILLUM, ALL GREEN DN LGTS EXTIN.  THERE WAS A VIBRATION, RECYCLED THE GEAR, THE GEAR CYCLED SLOWLY AT 250 KNOTS.  REMOVED AND REPLACED GEAR OPERATED SEQUENCE VALVE PER M/M 32-34-06.  OP'S CHECK NORMAL.  (P/N 2670296M1) (S/N 0261) ON, (S/N 1652) OFF.
